# SDR DL757991643

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH IAD PUT GEAR HANDLE TO THE DOWN POSITION, NOSE GEAR WOULD NOT EXTEND.  TRIED ALTERNATE EXTEND, STILL DID NOT EXTEND.  WENT BACK TO NORMAL EXTEND HEARD GEAR EXTEND.  EMERGENCY LANDING IN IAD.  MTC PINNED ALL GEAR ON RUNWAY.
